# SDR USAASB06105

- Difficulty date: October 24, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N502UW
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817387
- Part serial: 226
- Condition: Failed
- Location: Te Flap
- Part time: 43,735 hours, 33,191 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

PIT - FLT1906  ON APPROACH TO PIT FROM ORD, CREW ADVISED DISPATCH, UNABLE TO EXTEND THE FLAPS.  WHEN SELECTING INITIAL FLAPS, CREW RECEIVED A SPLIT FLAP INDICATION PRIOR TO FLAPS 1, ALONG WITH A LEADING EDGE FLAP LIGHT.  CREW DECLARED AN EMERGENCY AND PERFORMED A FLAPS UP LANDING WITHOUT INCIDENT.  AIRCRAFT TAXIED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT FLAP POSITION TRANSMITTER PER MM 27-58-12-4.  PERFORMED FLAP POSITION INDICATION CHECK PER MM 27-58-01.  ALL OPERATIONAL CHECKS GOOD.
